My 1 eye is seeing worse than last year, and the other eye is the same as before. Ive been on Tysabri for 2 years
I have been on Tecfidera about 3 years. I have developed glaucoma and a retinal tear. Now i don't know if this is directly associated with Tecfidera but, in my opinion all these MS meds are strong and will affect our bodies in one way or another. Help with one thing, damage another
Hi @A MyMSTeam Member, it might be a symptom in my opinion, or sometimes my opinion again if you change your brand it might be that, i’m not a profressional or a doctor, you cou get the best advice from someone who is one and also one more thing my friend, remebering there a three different types of ms’s so hope yours hasn’t progressed, and also you haven’t added another medication, it might be because of that, but like i always say think positive stay strong and keep S’meylin😀😁😉😄🤣😜🤗😚☺️😆😃😀😃😄😁Hugs and prayers lots of it take care and keep us updated.
Good luck. Keep us up on diagnosis/intervention.
A new refraction is the answer you really want, meaning no disease activity.
I wear glassees since 12. I guess,its stress that is causing bad eyesight. I work 15 hiurs a day,5 days a week. When i have less stress at work,i believe my eyesight will improve .